# SDR REXA202105040130

- Difficulty date: March 11, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670334747
- Condition: Damaged
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INTERCOSTALS BETWEEN FS 265-FS 280 BETWEEN LBL 18 TO LBL 27 UNDER FLIGHT COMPARTMENT FLOOR AFT HOLES ARE DAMAGED. - REPAIRED LBL 38.50 INTERCOSTAL IAW ENDEAVOR AIR ENDEAVOR AIR EA CRJ 753-11254. INSTALLED NEW SERVICEABLE FASTENER ON AFT HOLE OF LBL 27 IAW CRJ 700 SRM 51-42-06-001-001-A01. WVAC EMP #574786
